# SDR SWIA20230301

- Difficulty date: March 1, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 36,947 hours, 35,438 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*APPROX FS559.00+8 - FS559.00+80 LBL9 ENTIRE STICK OF FLOOR SEAT TRACK CORRODED/GOUGED (MARKED)      (C-CHECK RO 3/23/2023)    REMOVED AND INSTALLED NEWLBL 9 SEAT TRACK FROM APROX FS 559+4 TO 559+86 REF CRJ 200 AMM 53-01-11-400-802 TOOL # TUC8618 EXP. 30-NOV-2023
